# SDR IPXA2016070805584

- Difficulty date: June 19, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 31,549 hours, 15,186 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200349
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, LEFT WING IB FLAP LOWER SURFACE IB BRACKET FOR FAIRING 572HB MOUNT HOLES FOR BRACKET ELONGATED.  FABRICATED FREEZE PLUG FILLERS,  FABRICATED -STRAP.  REPAIRED IAW SRM 57-53-02-2R-3.
